# SDR 20010411CW001

- Difficulty date: March 19, 2001
- Submitted: April 11, 2001
- Operation: General aviation
- Aircraft: N1228D
- Make and model: Cessna 170A
- Aircraft serial: 19782
- Engine: Cont C145*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: 530851
- Condition: Broken
- Location: Nr 5 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUFFERED A LOSS OF OIL PRESSURE.  TEARDOWN OF THE ENGINE REVEALED THE HYDRAULIC LIFTER BODY ON THE NR 5 CYLINDER HAD BROKEN.
